Open Access
Translator Disclaimer
2014 Homogenization of a nonsymmetric embedding-dimension-three numerical semigroup
Seham Abdelnaby Taha, Pedro García-Sánchez
Involve 7(1): 77-96 (2014). DOI: 10.2140/involve.2014.7.77

Abstract

Let n1,n2,n3 be positive integers with gcd(n1,n2,n3)=1. For S=n1,n2,n3 nonsymmetric, we give an alternative description, using elementary techniques, of a minimal presentation of its homogenization S̄=(1,0),(1,n1),(1,n2),(1,n3). As a consequence, we show that this minimal presentation is unique. We recover Bresinsky’s characterization of the Cohen–Macaulay property of S̄ and present a procedure to compute all possible catenary degrees of the elements of S̄.

Citation

Download Citation

Seham Abdelnaby Taha. Pedro García-Sánchez. "Homogenization of a nonsymmetric embedding-dimension-three numerical semigroup." Involve 7 (1) 77 - 96, 2014. https://doi.org/10.2140/involve.2014.7.77

Information

Received: 25 February 2013; Revised: 2 May 2013; Accepted: 1 June 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1292.20066
MathSciNet: MR3127323
Digital Object Identifier: 10.2140/involve.2014.7.77

Subjects:
Primary: 20M14 , 20M25

Keywords: catenary degree , homogeneous catenary degree , numerical semigroup , projective monomial curve

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.7 • No. 1 • 2014
MSP
Back to Top